| Model Number |
4675 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that the health care professional (hcp) requested a review of reports for this patient with a left ventricular (lv) lead.Technical services (ts) reviewed the data and noted there could have been loss of capture (loc) but noted all other presenting electrograms (egms) looked similar.Ts noted the patient was recently seen in office and suspected this was normal for this patient.This lv lead remains in service and no adverse patient effects were reported.